# SDR DALA2016011100166

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 52,895 hours, 21,041 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUME CREW REPORTS SMOKE AND ODOR FROM THE F/C OVEN.  OVEN WAS TURNED OFF, THE CIRCUIT BREAKER WAS PULLED AND SMOKE, ODOR SUBSIDED. MAINTENANCE FOUND OVEN TO BE THE CAUSE OF THE ODOR.  REPLACED THE OVEN IAW AMM 25-34.  AIRCRAFT RETURNED TO SERVICE.
